# SDR SWAA2021080526733

- Difficulty date: February 5, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT DOOR AFT FLOOR PANEL SPLICE/TIE DOWN CORRODED. / ON AFT CARGO COMPARTMENT AT DOOR AFT FLOOR PANEL SLICE / TIE DOWN REPLACED FOR NEW PART P/N 453A2611-2 A TAG # A55090 IAW B 737-700 AIPC 25-52-10-02 ITEM 75
